# SDR 96ZZZX2455

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73426
- Make and model: Cessna 207A
- Aircraft serial: 20700588
- Propeller: Mcauly D3A34C404
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 1250030R201
- Condition: Failed
- Location: Propeller Dome
- Part time: 13,600 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FORWARD THIRD OF SPINNER DEPARTED AIRPLANE IN-FLIGHT.  FOUND SPINNER DOME STABILIZER PN 0550340-1 HAD WORN THROUGH THE SPINNER CAUSING A WEAK SPOT WHICH EVENTUALLY CAUSED THE FAILURE.  SUBMITTER SUGGESTS THE POSSIBLE CAUSE WAS IMPROPER SHIMMING OF THE STABILIZER OVER THE YEARS.  WHENEVER THE SPINNER IS REMOVED AND REINSTALLED IT SHOULD BE DONE PER CESSNA MM.
